# SDR ASAA2013081995845

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 22,697 hours, 7,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS M1670 AND M1671 FAILED DEEP CYCLE TEST.  ACFT GROUNDED.  REPLACED M1670 AND M1671 EMERGENCY LIGHTING BATTERY PACKS REF MM33-51-06.  OPS NORMAL.
